Alert archive / Georgia / River Flood Warnings in 2009
River Flood Warning 17, NWS Atlanta, GA
NWS Atlanta, GA issued this river flood warning at Mar 4, 2009, 4:54 PM EST for 4 counties in Georgia. It took effect at Mar 5, 2009, 12:00 PM EST. It was in force for 40 hr.
The area
The counties it named.
The facts
- Issued
- Mar 4, 2009, 4:54 PM EST (21:54 UTC)
- In effect from
- Mar 5, 2009, 12:00 PM EST
- Expired
- Mar 7, 2009, 3:39 AM EST
- In force
- 40 hr
- Issued by
- NWS Atlanta, GA
- Flood severity
- Minor
Counties Johnson County, GA, Laurens County, GA, Washington County, GA, Wilkinson County, GA
The radar
The Robins AFB radar (KJGX), 44 km from the middle of the area, began a volume at 21:53 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The river
Written for the forecast point Oconee River at Dublin (DBNG1). The gauge peaked at 21.50 ft at Mar 6, 2009, 7:00 AM EST.
- Action stage
- 20 ft
- Minor stage
- 21 ft
- Moderate stage
- 25 ft
- Major stage
- 30 ft
This gauge today: stage, forecast and historic crests
Stage from the USGS instantaneous record for site 02223500, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.
The text
As transmitted, in the capitals the NWS used until 2016.
000 WGUS42 KFFC 042154 FLWFFC BULLETIN - IMMEDIATE BROADCAST REQUESTED FLOOD WARNING NATIONAL WEATHER SERVICE PEACHTREE CITY GA 454 PM EST WED MAR 04 2009 ...THE NATIONAL WEATHER SERVICE IN PEACHTREE CITY HAS ISSUED A FLOOD WARNING FOR THE FOLLOWING RIVERS IN GEORGIA... OCONEE RIVER NEAR DUBLIN AFFECTING JOHNSON...LAURENS...WASHINGTON AND WILKINSON COUNTIES ALL PERSONS WITH INTERESTS ALONG THE RIVER SHOULD MONITOR THE LATEST FORECASTS...AND BE PREPARED TO TAKE NECESSARY PRECAUTIONS TO PROTECT LIFE AND PROPERTY. DO NOT DRIVE CARS THROUGH FLOODED AREAS. IF YOU SEE FLOOD WATERS...REMEMBER TO TURN AROUND AND DO NOT DROWN. THE LATEST STAGE DATA WAS FURNISHED IN COOPERATION WITH THE UNITED STATES GEOLOGICAL SURVEY. GAC167-175-303-319-051154- /O.NEW.KFFC.FL.W.0017.090306T0359Z-090307T1500Z/ /DBNG1.1.ER.090306T0359Z.090306T1200Z.090307T0900Z.NO/ 454 PM EST WED MAR 04 2009 THE NATIONAL WEATHER SERVICE IN PEACHTREE CITY HAS ISSUED A * FLOOD WARNING FOR THE OCONEE RIVER NEAR DUBLIN * FROM THURSDAY EVENING UNTIL SATURDAY MORNING. * AT 400 PM WEDNESDAY THE STAGE WAS 18.3 FEET AND RISING. * MINOR FLOODING IS FORECAST. * FLOOD STAGE IS 21.0 FEET. * FORECAST TO RISE ABOVE FLOOD STAGE BY LATE THURSDAY EVENING AND CONTINUE TO RISE TO NEAR 21.3 FEET BY FRIDAY MORNING. THE RIVER WILL FALL BELOW FLOOD STAGE BY SATURDAY MORNING. * AT 21.0 FEET...FLOOD STAGE IS REACHED. MINOR FLOODING DEVELOPS WITH LOWLAND FLOODING. $$
7 follow-up statements
000 WGUS82 KFFC 050253 FLSFFC FLOOD STATEMENT NATIONAL WEATHER SERVICE PEACHTREE CITY GA 953 PM EST WED MAR 04 2009 ...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN GEORGIA... OCONEE RIVER NEAR PENFIELD AFFECTING CLARKE...GREENE AND OCONEE COUNTIES OCONEE RIVER NEAR DUBLIN AFFECTING JOHNSON...LAURENS...WASHINGTON AND WILKINSON COUNTIES .RECENT HEAVY RAINFALL ACROSS THE AREA HAS CAUSED SIGNIFICANT RUNOFF INTO STREAMS AND RIVERS...CAUSING THE RIVERS TO RISE. SOME POINTS ALONG THE RIVER SYSTEM WILL EXPERIENCE FLOODING. ALL PERSONS WITH INTERESTS ALONG THE RIVER SHOULD MONITOR THE LATEST FORECASTS...AND BE PREPARED TO TAKE NECESSARY PRECAUTIONS TO PROTECT LIFE AND PROPERTY. DO NOT DRIVE CARS THROUGH FLOODED AREAS. IF YOU SEE FLOOD WATERS...REMEMBER TO TURN AROUND AND DO NOT DROWN. GAC059-133-219-051653- /O.EXT.KFFC.FL.W.0012.000000T0000Z-090305T1720Z/ /PNFG1.1.ER.090228T1801Z.090303T1700Z.090305T1120Z.NO/ 953 PM EST WED MAR 04 2009 ...FLOOD WARNING EXTENDED UNTIL THURSDAY AFTERNOON...THE FLOOD WARNING CONTINUES FOR THE OCONEE RIVER NEAR PENFIELD * UNTIL THURSDAY AFTERNOON. * AT 9 PM WEDNESDAY THE STAGE WAS 12.0 FEET...AND FALLING. * MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST TO CONTINUE. * FLOOD STAGE IS 11.0 FEET. * THE RIVER WILL CONTINUE TO FALL TO BELOW FLOOD STAGE BY THURSDAY MORNING. * AT 11.0 FEET...FLOOD STAGE IS REACHED. MINOR FLOODING OCCURS. THE RIGHT BANK BEGINS TO OVERFLOW INTO AGRICULTURAL LANDS AND PASTURES. $$ GAC167-175-303-319-051653- /O.EXT.KFFC.FL.W.0017.090305T2024Z-090308T1030Z/ /DBNG1.1.ER.090305T2024Z.090306T1800Z.090308T0430Z.NO/ 953 PM EST WED MAR 04 2009 ...FLOOD WARNING EXTENDED UNTIL SUNDAY MORNING...THE FLOOD WARNING CONTINUES FOR THE OCONEE RIVER NEAR DUBLIN * FROM TOMORROW AFTERNOON UNTIL SUNDAY MORNING. * AT 9 PM WEDNESDAY THE STAGE WAS 19.1 FEET...AND SLOWLY RISING. * MINOR FLOODING IS FORECAST. * FLOOD STAGE IS 21.0 FEET. * FORECAST TO RISE ABOVE FLOOD STAGE BY THURSDAY AFTERNOON AND CONTINUE TO RISE TO NEAR 22.1 FEET BY EARLY FRIDAY AFTERNOON. THE RIVER IS EXPECTED TO FALL BELOW FLOOD STAGE BY SATURDAY BEFORE MIDNIGHT. * AT 21.0 FEET...FLOOD STAGE IS REACHED. MINOR FLOODING DEVELOPS WITH LOWLAND FLOODING. $$
000 WGUS82 KFFC 051633 FLSFFC FLOOD STATEMENT NATIONAL WEATHER SERVICE PEACHTREE CITY GA 1133 AM EST THU MAR 05 2009 ...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN GEORGIA... OCONEE RIVER NEAR DUBLIN AFFECTING JOHNSON...LAURENS...WASHINGTON AND WILKINSON COUNTIES ALL PERSONS WITH INTERESTS ALONG THE RIVER SHOULD MONITOR THE LATEST FORECASTS...AND BE PREPARED TO TAKE NECESSARY PRECAUTIONS TO PROTECT LIFE AND PROPERTY. DO NOT DRIVE CARS THROUGH FLOODED AREAS. IF YOU SEE FLOOD WATERS...REMEMBER TO TURN AROUND AND DO NOT DROWN. GAC167-175-303-319-060633- /O.EXT.KFFC.FL.W.0017.090305T1700Z-090309T0000Z/ /DBNG1.1.ER.090305T1700Z.090306T1800Z.090308T1800Z.NO/ 1133 AM EST THU MAR 05 2009 ...FLOOD WARNING EXTENDED UNTIL SUNDAY EVENING...THE FLOOD WARNING CONTINUES FOR THE OCONEE RIVER NEAR DUBLIN * FROM THIS AFTERNOON UNTIL SUNDAY EVENING. * AT 8AM THURSDAY THE STAGE WAS 20.6 FEET AND RISING. * MINOR FLOODING IS FORECAST. * FLOOD STAGE IS 21.0 FEET. * FORECAST TO RISE ABOVE FLOOD STAGE BY THIS AFTERNOON AND CONTINUE TO RISE TO NEAR 22.3 FEET BY FRIDAY EVENING. THE RIVER WILL FALL BELOW FLOOD STAGE BY SUNDAY EARLY AFTERNOON. * AT 21.0 FEET...FLOOD STAGE IS REACHED. MINOR FLOODING DEVELOPS WITH LOWLAND FLOODING. $$
000 WGUS82 KFFC 060153 FLSFFC FLOOD STATEMENT NATIONAL WEATHER SERVICE PEACHTREE CITY GA 853 PM EST THU MAR 05 2009 ...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN GEORGIA... OCONEE RIVER NEAR OCONEE AND DUBLIN AFFECTING JOHNSON...LAURENS... WASHINGTON...AND WILKINSON COUNTIES GAC167-303-319-061553- /O.CON.KFFC.FL.W.0018.000000T0000Z-000000T0000Z/ /OCNG1.2.ER.000000T0000Z.090304T1115Z.000000T0000Z.NO/ 853 PM EST THU MAR 05 2009 THE FLOOD WARNING CONTINUES FOR THE OCONEE RIVER NEAR OCONEE * UNTIL FURTHER NOTICE. * AT 8 PM THURSDAY THE STAGE WAS 19.2 FEET AND WAS SLOWLY FALLING. * FLOOD STAGE IS 17.0 FEET. * MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST TO CONTINUE. * FLOOD STAGE IS 17.0 FEET. $$ GAC167-175-303-319-061553- /O.EXT.KFFC.FL.W.0017.000000T0000Z-090308T2000Z/ /DBNG1.1.ER.090305T1800Z.090307T0000Z.090308T1400Z.NO/ 853 PM EST THU MAR 05 2009 ...FLOOD WARNING EXTENDED UNTIL SUNDAY AFTERNOON...THE FLOOD WARNING CONTINUES FOR THE OCONEE RIVER NEAR DUBLIN * UNTIL SUNDAY AFTERNOON. * AT 8 PM THURSDAY THE STAGE WAS 21.3 FEET AND SLOWLY RISING. * MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST TO CONTINUE. * FLOOD STAGE IS 21.0 FEET. * THE RIVER WILL CONTINUE RISING TO NEAR 21.8 FEET BY FRIDAY EVENING. THE RIVER WILL FALL BELOW FLOOD STAGE LATE SUNDAY MORNING. * AT 21.0 FEET...FLOOD STAGE IS REACHED. MINOR FLOODING DEVELOPS WITH LOWLAND FLOODING. $$
000 WGUS82 KFFC 061233 FLSFFC FLOOD STATEMENT NATIONAL WEATHER SERVICE PEACHTREE CITY GA 733 AM EST FRI MAR 06 2009 ...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN GEORGIA... OCONEE RIVER MISSING OCONEE AFFECTING JOHNSON...WASHINGTON AND WILKINSON COUNTIES OCONEE RIVER NEAR DUBLIN AFFECTING JOHNSON...LAURENS...WASHINGTON AND WILKINSON COUNTIES ALL PERSONS WITH INTERESTS ALONG THE RIVER SHOULD MONITOR THE LATEST FORECASTS...AND BE PREPARED TO TAKE NECESSARY PRECAUTIONS TO PROTECT LIFE AND PROPERTY. DO NOT DRIVE CARS THROUGH FLOODED AREAS. IF YOU SEE FLOOD WATERS...REMEMBER TO TURN AROUND AND DO NOT DROWN. GAC167-303-319-070233- /O.CON.KFFC.FL.W.0018.000000T0000Z-000000T0000Z/ /OCNG1.2.ER.000000T0000Z.090304T1115Z.000000T0000Z.NO/ 733 AM EST FRI MAR 06 2009 THE FLOOD WARNING CONTINUES FOR THE OCONEE RIVER NEAR OCONEE * UNTIL FURTHER NOTICE. * AT 7AM FRIDAY THE STAGE WAS 18.4 FEET AND FALLING. * MINOR FLOODING WILL CONTINUE THROUGH SATURDAY MORNING. * FLOOD STAGE IS 17.0 FEET. $$ GAC167-175-303-319-070233- /O.CON.KFFC.FL.W.0017.000000T0000Z-090308T2000Z/ /DBNG1.1.ER.090305T1800Z.090307T0000Z.090308T1400Z.NO/ 733 AM EST FRI MAR 06 2009 THE FLOOD WARNING CONTINUES FOR THE OCONEE RIVER NEAR DUBLIN * UNTIL SUNDAY AFTERNOON. * AT 4AM FRIDAY THE STAGE WAS 21.5 FEET AND RISING SLOWLY. * MINOR FLOODING WILL CONTINUE THROUGH SUNDAY AFTERNOON. * FLOOD STAGE IS 21.0 FEET. * THE RIVER WILL CONTINUE RISING TO NEAR 21.8 FEET BY THIS EVENING. THE RIVER WILL FALL BELOW FLOOD STAGE LATE SUNDAY MORNING. * AT 21.0 FEET...FLOOD STAGE IS REACHED. MINOR FLOODING DEVELOPS WITH LOWLAND FLOODING. $$
000 WGUS82 KFFC 061640 FLSFFC FLOOD STATEMENT NATIONAL WEATHER SERVICE PEACHTREE CITY GA 1140 AM EST FRI MAR 06 2009 ...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN GEORGIA... OCONEE RIVER NEAR OCONEE AND DUBLIN AFFECTING JOHNSON...LAURENS... WASHINGTON AND WILKINSON COUNTIES ALL PERSONS WITH INTERESTS ALONG THE RIVER SHOULD MONITOR THE LATEST FORECASTS...AND BE PREPARED TO TAKE NECESSARY PRECAUTIONS TO PROTECT LIFE AND PROPERTY. DO NOT DRIVE CARS THROUGH FLOODED AREAS. IF YOU SEE FLOOD WATERS...REMEMBER TO TURN AROUND AND DO NOT DROWN. GAC167-303-319-070640- /O.CON.KFFC.FL.W.0018.000000T0000Z-000000T0000Z/ /OCNG1.2.ER.000000T0000Z.090304T1115Z.000000T0000Z.NO/ 1140 AM EST FRI MAR 06 2009 THE FLOOD WARNING CONTINUES FOR THE OCONEE RIVER NEAR OCONEE * UNTIL SATURDAY MORNING. * AT 11AM FRIDAY THE STAGE WAS 18.1 FEET AND FALLING. * MINOR FLOODING WILL CONTINUE THROUGH SATURDAY MORNING. * FLOOD STAGE IS 17.0 FEET. $$ GAC167-175-303-319-070640- /O.EXT.KFFC.FL.W.0017.000000T0000Z-090307T1800Z/ /DBNG1.1.ER.090305T1800Z.090306T1045Z.090307T1200Z.NO/ 1140 AM EST FRI MAR 06 2009 ...FLOOD WARNING EXTENDED UNTIL SATURDAY AFTERNOON...THE FLOOD WARNING CONTINUES FOR THE OCONEE RIVER NEAR DUBLIN * UNTIL SATURDAY AFTERNOON. * AT 8AM FRIDAY THE STAGE WAS 21.5 FEET AND STEADY. * MINOR FLOODING WILL CONTINUE THROUGH SATURDAY AFTERNOON. * FLOOD STAGE IS 21.0 FEET. * THE RIVER WILL REMAIN NEAR 21.5 FEET THIS AFTERNOON. THE RIVER WILL FALL BELOW FLOOD STAGE SATURDAY AFTERNOON. * AT 21.0 FEET...FLOOD STAGE IS REACHED. MINOR FLOODING DEVELOPS WITH LOWLAND FLOODING. $$
000 WGUS82 KFFC 070137 FLSFFC FLOOD STATEMENT NATIONAL WEATHER SERVICE PEACHTREE CITY GA 837 PM EST FRI MAR 06 2009 ...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN GEORGIA... OCONEE RIVER NEAR DUBLIN AFFECTING JOHNSON...LAURENS...WASHINGTON AND WILKINSON COUNTIES OCONEE RIVER NEAR MOUNT VERNON AFFECTING MONTGOMERY...TREUTLEN AND WHEELER COUNTIES ...OCONEE RIVER NEAR OCONEE AFFECTING JOHNSON...WASHINGTON AND WILKINSON COUNTIES .WATER CONTINUES TO RUN DOWNSTREAM FROM HEAVY RAIN THAT FELL ACROSS NORTH AND CENTRAL GEORGIA LAST WEEKEND. SOME POINTS ALONG THE RIVER ARE OR WILL EXPERIENCE MINOR FLOODING DURING THE NEXT FEW DAYS. GAC167-303-319-071537- /O.CON.KFFC.FL.W.0018.000000T0000Z-000000T0000Z/ /OCNG1.2.ER.000000T0000Z.090304T1115Z.000000T0000Z.NO/ 837 PM EST FRI MAR 06 2009 THE FLOOD WARNING CONTINUES FOR THE OCONEE RIVER NEAR OCONEE * UNTIL FURTHER NOTICE. * AT 8 PM FRIDAY THE STAGE WAS 17.5 FEET...AND FALLING * MINOR FLOODING IS OCCURRING. * FLOOD STAGE IS 17.0 FEET. * THE RIVER IS EXPECTED FALL BELOW FLOOD STAGE SATURDAY MORNING. $$ GAC167-175-303-319-071200- /O.EXT.KFFC.FL.W.0017.000000T0000Z-090307T1200Z/ /DBNG1.1.ER.090305T1800Z.090306T1045Z.090307T0600Z.NO/ 837 PM EST FRI MAR 06 2009 ...FLOOD WARNING EXTENDED UNTIL SATURDAY MORNING...THE FLOOD WARNING CONTINUES FOR THE OCONEE RIVER NEAR DUBLIN * UNTIL SATURDAY MORNING. * AT 8 PM FRIDAY THE STAGE WAS 21.1 FEET...AND SLOWLY FALLING * MINOR FLOODING IS OCCURRING. * FLOOD STAGE IS 21.0 FEET. * THE RIVER WILL CONTINUE TO FALL AND IS EXPECTED TO FALL BELOW FLOOD STAGE SHORTLY AFTER MIDNIGHT FRIDAY NIGHT. * AT 21.0 FEET...MINOR FLOODING DEVELOPS WITH LOWLAND FLOODING. $$ GAC209-283-309-071536- /O.EXT.KFFC.FL.W.0020.090309T0259Z-090311T0300Z/ /MTVG1.1.ER.090309T0259Z.090309T1700Z.090310T2100Z.NO/ 837 PM EST FRI MAR 06 2009 ...FLOOD WARNING EXTENDED UNTIL TUESDAY EVENING...THE FLOOD WARNING CONTINUES FOR THE OCONEE RIVER NEAR MOUNT VERNON * FROM SUNDAY EVENING UNTIL TUESDAY EVENING. * AT 8 PM FRIDAY THE STAGE WAS 12.2 FEET. * MINOR FLOODING IS FORECAST TO BEGIN SUNDAY EVENING. * FLOOD STAGE IS 16.0 FEET. * FORECAST TO RISE ABOVE FLOOD STAGE BY SUNDAY EVENING AND CONTINUE TO RISE TO NEAR 16.3 FEET BY EARLY MONDAY AFTERNOON. THE RIVER IS EXPECTED TO FALL BELOW FLOOD STAGE BY TUESDAY AFTERNOON. * AT 16.0 FEET...FLOOD STAGE IS REACHED. THE FLOOD PLAIN BECOMES FLOODED. THESE CONDITIONS AFFECT MAINLY GRAZING LAND AND TIMBERLANDS. FLOOD WATERS REACH THE TOP OF THE BOAT RAMP ON THE WHEELER COUNTY SIDE OF OCONEE RIVER. $$
000 WGUS82 KFFC 070839 FLSFFC FLOOD STATEMENT NATIONAL WEATHER SERVICE PEACHTREE CITY GA 339 AM EST SAT MAR 07 2009 ...THE FLOOD WARNING IS CANCELLED FOR THE FOLLOWING RIVERS IN GEORGIA... OCONEE RIVER NEAR DUBLIN AFFECTING JOHNSON...LAURENS...WASHINGTON AND WILKINSON COUNTIES GAC167-175-303-319-070909- /O.CAN.KFFC.FL.W.0017.000000T0000Z-090307T1200Z/ /DBNG1.1.ER.090305T1800Z.090306T1045Z.090307T0335Z.NO/ 339 AM EST SAT MAR 07 2009 THE FLOOD WARNING IS CANCELLED FOR THE OCONEE RIVER NEAR DUBLIN * AT 2AM SATURDAY THE STAGE WAS 20.8 FEET. * FLOOD STAGE IS 21.0 FEET. * FLOODING IS NO LONGER OCCURRING AND IS FORECAST TO CONTINUE A SLOW FALL. $$
What forecasters said that day
The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Atlanta, GA wrote its last area forecast discussion before this river flood warning went out at Mar 4, 3:58 PM EST, 56 minutes earlier.
Area forecast discussion, Mar 4, 3:58 PM EST, 56 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE PEACHTREE CITY GA 358 PM EST WED MAR 4 2009 .SHORT TERM /TONIGHT THROUGH FRIDAY NIGHT/... HIGH PRESSURE EXTENDING FROM PENNSYLVANIA THROUGH THE CAROLINAS AND INTO GEORGIA WILL SLOWLY PUSH EAST OFF THE MID-ATLANTIC COAST TONIGHT. THE RIDGE AXIS WILL SHIFT SOUTH THROUGH FRIDAY NIGHT...FROM CENTRAL GEORGIA CURRENTLY TO NORTH FLORIDA BY FRIDAY NIGHT. SOUTHWEST/WEST FLOW AROUND THE RIDGE WILL ADVECT WARMER AIR INTO GEORGIA THROUGH THE PERIOD...WITH H8 TEMPERATURES CLIMBING FROM AROUND 0 DEG C TO NEAR 13C BY FRIDAY NIGHT. .LONG TERM /SATURDAY THROUGH WEDNESDAY/... WE REMAIN ON THE WEST SIDE OF THE RIDGE THROUGH SUNDAY KEEPING THE RATHER WARM AIRMASS IN PLACE. A COLD FRONT PUSHING INTO THE TENNESSEE VALLEY MAY BRING AN INCREASING CHANCE OF SHOWERS TO NORTHWEST GEORGIA SUNDAY NIGHT THROUGH WEDNESDAY...WITH FRONT FINALLY CROSSING NORTH AND CENTRAL GEORGIA BY LATE WEDNESDAY AS PER THE GFS. THE ECMWF DELAYS FROPA UNTIL WELL BEYOND THAT. THUS...KEEPING ONLY SLIGHT CHANCE POPS IN THE LATTER PORTION OF THE FORECAST. /07 && .FIRE WEATHER...RELATIVE HUMIDITIES WERE GENERALLY BETWEEN 20 AND 30 PERCENT ACROSS NORTH AND CENTRAL GEORGIA THIS AFTERNOON AND FUEL MOISTURE WAS APPROACHING 10 PERCENT IN MOST AREAS...LOWEST OVER NORTHWEST GEORGIA WHERE THE RED FLAG WARNING REMAINS IN EFFECT UNTIL 9 PM THIS EVENING. FUELS WILL CONTINUE TO DRY OVER THE NEXT COUPLE DAYS. ATMOSPHERIC MOISTURE LEVELS WILL BEGIN TO INCREASE ON THURSDAY...THOUGH RELATIVE HUMIDITIES WILL BE CLOSE TO THE RED FLAG THRESHOLD OF 25 PERCENT FOR 4 HOURS. GIVEN THE MARGINAL CONDITIONS...WILL MAINTAIN THE FIRE WEATHER WATCH FOR THURSDAY AFTERNOON AND WILL NOT UPGRADE TO A WARNING AT THIS TIME. /07 && .PRELIMINARY POINT TEMPS/POPS... ATHENS 29 64 40 72 47 / 0 0 0 5 5 ATLANTA 36 64 44 73 48 / 0 0 0 5 5 BLAIRSVILLE 26 59 32 68 40 / 0 0 0 5 5 CARTERSVILLE 29 65 39 71 44 / 0 0 0 5 5 COLUMBUS 34 70 44 75 48 / 0 0 0 5 5 GAINESVILLE 33 59 42 69 48 / 0 0 5 5 5 MACON 26 68 39 75 43 / 0 0 0 5 5 ROME 30 67 39 76 46 / 0 0 0 5 5 PEACHTREE CITY 27 65 37 72 42 / 0 0 0 5 5 VIDALIA 27 67 41 74 43 / 0 0 0 5 5 && .FFC WATCHES/WARNINGS/ADVISORIES... FIRE WEATHER WATCH THURSDAY AFTERNOON FOR THE FOLLOWING ZONES: BARTOW...CARROLL...CATOOSA...CHATTOOGA...CHEROKEE...COBB... DADE...DAWSON...DOUGLAS...FANNIN...FLOYD...FORSYTH...GILMER... GORDON...HARALSON...LUMPKIN...MURRAY...NORTH FULTON...PAULDING... PICKENS...POLK...SOUTH FULTON...TOWNS...UNION...WALKER...WHITE... WHITFIELD. RED FLAG WARNING UNTIL 9 PM EST THIS EVENING FOR THE FOLLOWING ZONES: CATOOSA...CHATTOOGA...DADE...FLOYD...GORDON...MURRAY... WALKER...WHITFIELD. &&
Hazardous weather outlook, Mar 4, 6:10 AM EST, 10 hours 44 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE PEACHTREE CITY GA 610 AM EST WED MAR 4 2009 GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086- 089>098-102>113-051115- BALDWIN-BANKS-BARROW-BARTOW-BIBB-BLECKLEY-BUTTS-CARROLL-CATOOSA- CHATTAHOOCHEE-CHATTOOGA-CHEROKEE-CLARKE-CLAYTON-COBB-COWETA- CRAWFORD-CRISP-DADE-DAWSON-DEKALB-DODGE-DOOLY-DOUGLAS-EMANUEL- FANNIN-FAYETTE-FLOYD-FORSYTH-GILMER-GLASCOCK-GORDON-GREENE- GWINNETT-HALL-HANCOCK-HARALSON-HARRIS-HEARD-HENRY-HOUSTON-JACKSON- JASPER-JEFFERSON-JOHNSON-JONES-LAMAR-LAURENS-LUMPKIN-MACON- MADISON-MARION-MERIWETHER-MONROE-MONTGOMERY-MORGAN-MURRAY- MUSCOGEE-NEWTON-NORTH FULTON-OCONEE-OGLETHORPE-PAULDING-PEACH- PICKENS-PIKE-POLK-PULASKI-PUTNAM-ROCKDALE-SCHLEY-SOUTH FULTON- SPALDING-STEWART-SUMTER-TALBOT-TALIAFERRO-TAYLOR-TELFAIR-TOOMBS- TOWNS-TREUTLEN-TROUP-TWIGGS-UNION-UPSON-WALKER-WALTON-WARREN- WASHINGTON-WEBSTER-WHEELER-WHITE-WHITFIELD-WILCOX-WILKES- WILKINSON- 610 AM EST WED MAR 4 2009 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH AND CENTRAL GEORGIA. .DAY ONE...TODAY AND TONIGHT DANGEROUS FIRE WEATHER CONDITIONS ARE EXPECTED OVER NORTHWEST GEORGIA THIS AFTERNOON AND EVENING. .SYNOPSIS... STRONG HIGH PRESSURE WILL CONTINUE TO BRING DRY WEATHER TO NORTH AND CENTRAL GEORGIA THROUGH TONIGHT. .PRIMARY HAZARDS... THE PRIMARY HAZARD WILL BE DANGEROUS FIRE WEATHER CONDITIONS DUE TO LOW RELATIVE HUMIDITIES AND LOW FUEL MOISTURE LEVELS. .DISCUSSION... VERY DRY CONDITIONS ARE EXPECTED THIS AFTERNOON AND EVENING OVER NORTHWEST GEORGIA. HUMIDITY VALUES WILL FALL TO AS LOW AS 20 PERCENT. THE DRY AIR AND LOW FUEL MOISTURE VALUES WILL COMBINE TO PRODUCE DANGEROUS FIRE WEATHER CONDITIONS. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY DANGEROUS FIRE WEATHER CONDITIONS ARE POSSIBLE FOR THURSDAY AFTERNOON. OTHERWISE NO HAZARDOUS WEATHER IS EXPECTED. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED THROUGH TONIGHT.
The office that day
Everything else NWS Atlanta, GA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Mar 3, 7:52 PM EST | Areal Flood Warning | FFC | Washington, Wilkinson | 24 hr |
| Mar 4, 2:42 AM EST | Red Flag Warning | FFC | Catoosa, Chattooga, Dade, Floyd, Gordon, Murray and 2 more | 18 hr |
| Mar 4, 4:22 PM EST | Areal Flood Warning | FFC | Johnson, Washington, Wilkinson | 24 hr |
Nearby
River Flood Warnings in Georgia, 2009Every river flood warning in 2009
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.